I have been taking it close to fifteen years. I have developed First Degree AV block & Right Bundle Branch Block. Extremely tired all the time, Moody, nervous, no get up & go. Have gained weight, feet & legs swell, my right hand & head shakes. my liver showed "enlarged" in recent test. My hips & legs ache, can barely walk when getting up. I think all this could be caused by Cardizem & would like to stop taking it. My Dr. says he doesn't know what will happen if I stop. I also take Synthroid 25 mg & Armour 75mg, plus the IC Diltiazem (cardizem) 24 hr.ER 120mg. 1 ea. a day (female, age 70)
8 Sep 2010
Cardizem (diltiazem hydrochloride) is a prescription medication used to treat certain types of chest pain (angina).
Cardizem to work properly, it must be taken as prescribed. It will not work if you stop taking it.
The most common Cardizem side effects included:
* Swelling or water retention (especially in the hands, feet, or lower legs) -- in up to 2.4% of people; * Headache -- up to 2.1%; Nausea -- up to 1.9%;
* Dizziness -- up to 1.5%; * Rash -- up to 1.3%; * Weakness -- up to 1.2%.
It is also recommended to seek a second opinion before you stop or start to take any med, take care & be well!
- Cardizem Information for Consumers
- Cardizem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cardizem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I believe high bp & rapid heart beat was caused by other meds which I am now off so may not need cardizem anymore
1 answer • 21 Feb 2010
... thinks the product may be no longer made. Anybody know anything about that?
4 answers • 3 Jul 2010
... was no damage to my heart whatsoever. I'm supposed to start exercising 3-5 times a week for 30-45 mins, but find I can barely get the ...
1 answer • 21 Aug 2010
My mother has recently been diagnosed with LBBB and we want to go away abroad but we dont know wether she can fly with the heart block, if anyone ...
1 answer • 16 Aug 2012